Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Mergelyan approximation property
on pseudoconvex domains in $\mathbb{C}^{n}$


Author: Sanghyun Cho
Journal: Proc. Amer. Math. Soc. 126 (1998), 2285-2289
MSC (1991): Primary 32F20, 32H40
MathSciNet review: 1459114
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Omega $ be a smoothly bounded pseudoconvex domain of finite type in $\mathbb{C}^{n}$. We prove the Mergelyan approximation property in various topologies on $\Omega $ when the estimates for $\overline{\partial }$-equation are known in the corresponding topologies.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F20, 32H40

Retrieve articles in all journals with MSC (1991): 32F20, 32H40


Additional Information

Sanghyun Cho
Affiliation: Department of Mathematics, Sogang University, C.P.O. Box 1142, Seoul 121-742, Korea
Email: shcho@ccs.sogang.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04435-9
PII: S 0002-9939(98)04435-9
Keywords: Mergelyan property, Lipschitz continuity, finite 1-type
Received by editor(s): January 7, 1997
Additional Notes: The author was partially supported by Basic Sci. Res. fund BSRI-97-1411, and by GARC-KOSEF, 1997.
Communicated by: Steven R. Bell
Article copyright: © Copyright 1998 American Mathematical Society